# SDR 2010F00022

- Difficulty date: January 20, 2010
- Submitted: January 28, 2010
- Operation: General aviation
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Spacer
- Part number: NAS42DD452FC
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OCCURRENCE REPORT O248-10. CABLE (ABOVE), WRONG SIDE OF KEEPER/GUIDE,  CABLE LGB 4A, BODY STATION 456R, FWD CARGO CEILING, SECOND FROM OTBD.  CABLE FOUND IN THIS POSITION DURING INSP, NO RECORDED MAINT CARRIED OUT IN THIS AREA PREVIOUSLY.
